# SDR SIMA20251123002

- Difficulty date: November 23, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 28,067 hours, 18,550 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065257001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CARGO. CORROSION ON STRINGER 21R BETWEEN FRAMES 83-84. MAJOR REPAIR.  PERFORMED PERMANENT REPAIR TO RT AFT CARGO, STRINGER 21R BETWEEN FRAMES 83-84 IAW ERS-EJ-53MR-5303.
